MAURIE MARKMAN, M.D.; DONALD L. TRUMP, M.D.
MARKMAN M, TRUMP DL. Nephrotoxicity with Cisplatin and Antihypertensive Medications. Ann Intern Med. 1982;96:257. doi: 10.7326/0003-4819-96-2-257_1
Download citation file:
Published: Ann Intern Med. 1982;96(2):257.
To the editor: We read with interest the article by Blachley and Hill (1) reviewing renal and electrolyte abnormalities associated with cisplatin. We have recently cared for a patient in whom renal failure followed administration of cisplatin and antihypertensive medications used to treat marked elevation of blood pressure that occurred during cisplatin-induced emesis.
A 58-year-old man with metastatic bladder cancer was treated with cisplatin, 70 mg/m2 body surface area, intravenously, after hydration with normal saline, 0.9% NaC1 at 150 mL/h for 12 h. In addition, mannitol, 12.5 g intravenously, was administered immediately before the cisplatin infusion. The patient had a
to gain full access to the content and tools.
Learn more about subscription options.
Register Now for a free account.
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only